MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. ULTRASITE®; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. ULTRASITE®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 473448
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: "a patient was having a procedure done in x-ray and while the nurse was injecting into product 473448, it blew apart.When the extension set came apart, the patient did bleed onto the stretcher.A ct chest w/ iv contrast (omnipaque 300) was performed.A medrad pressure injector was used at a rate of 3 ml/sec.Patient's arm was fully extended during infusion with no kinks in the tubing.After the incident, the extension set was replaced with new extension set and the exam was done with no problems.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report number (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
ULTRASITE®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd
allentown 18109
MDR Report Key8634007
Report Number9614279-2019-00081
Device Sequence Number2005139
Product Code FPA
UDI-Device Identifier04046964185366
UDI-Public04046964185366
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K955585
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number473448
Device Lot Number0061658494
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/08/2019
Supplement Date Received by Manufacturer05/08/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR